# SDR VNAA0203033

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,315 hours, 13,320 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Ecu
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A ECU FAIL CAS MESSAGE AND ABORTED TAKE OFF.  THE AIRCRAFT CLEARED THE RUNWAY AND THE MESSAGE CLEARED BY ITSELF.  THE CREW ATTEMPTED ANOTHER TAKE OFF AND DEPARTED WITH NO FURTHER INCIDENTS.
